Functional inequalities for modified struve functions II

A. Baricz, Tibor K. Pogány

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

In this paper our aim is to prove some monotonicity and convexity results for the modified Struve function of the second kind by using its integral representation. Moreover, as consequences of these results, we present some functional inequalities (like Turán type inequalities) as well as lower and upper bounds for modified Struve function of the second kind and its logarithmic derivative.

Original languageEnglish
Pages (from-to)1387-1398
Number of pages12
JournalMathematical Inequalities and Applications
Volume17
Issue number4
DOIs
Publication statusPublished - Oct 1 2014

Fingerprint

Functional Inequalities
Logarithmic Derivative
Integral Representation
Monotonicity
Convexity
Upper and Lower Bounds
Derivatives

Keywords

  • Modified bessel function
  • Modified struve function
  • Turán type inequality

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Functional inequalities for modified struve functions II. / Baricz, A.; Pogány, Tibor K.

In: Mathematical Inequalities and Applications, Vol. 17, No. 4, 01.10.2014, p. 1387-1398.

Research output: Contribution to journalArticle

@article{5ddf78e487b246de8dbe68790e2be0e7,
title = "Functional inequalities for modified struve functions II",
abstract = "In this paper our aim is to prove some monotonicity and convexity results for the modified Struve function of the second kind by using its integral representation. Moreover, as consequences of these results, we present some functional inequalities (like Tur{\'a}n type inequalities) as well as lower and upper bounds for modified Struve function of the second kind and its logarithmic derivative.",
keywords = "Modified bessel function, Modified struve function, Tur{\'a}n type inequality",
author = "A. Baricz and Pog{\'a}ny, {Tibor K.}",
year = "2014",
month = "10",
day = "1",
doi = "10.7153/mia-17-102",
language = "English",
volume = "17",
pages = "1387--1398",
journal = "Mathematical Inequalities and Applications",
issn = "1331-4343",
publisher = "Element d.o.o.",
number = "4",

}

TY - JOUR

T1 - Functional inequalities for modified struve functions II

AU - Baricz, A.

AU - Pogány, Tibor K.

PY - 2014/10/1

Y1 - 2014/10/1

N2 - In this paper our aim is to prove some monotonicity and convexity results for the modified Struve function of the second kind by using its integral representation. Moreover, as consequences of these results, we present some functional inequalities (like Turán type inequalities) as well as lower and upper bounds for modified Struve function of the second kind and its logarithmic derivative.

AB - In this paper our aim is to prove some monotonicity and convexity results for the modified Struve function of the second kind by using its integral representation. Moreover, as consequences of these results, we present some functional inequalities (like Turán type inequalities) as well as lower and upper bounds for modified Struve function of the second kind and its logarithmic derivative.

KW - Modified bessel function

KW - Modified struve function

KW - Turán type inequality

UR - http://www.scopus.com/inward/record.url?scp=84908671575&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84908671575&partnerID=8YFLogxK

U2 - 10.7153/mia-17-102

DO - 10.7153/mia-17-102

M3 - Article

VL - 17

SP - 1387

EP - 1398

JO - Mathematical Inequalities and Applications

JF - Mathematical Inequalities and Applications

SN - 1331-4343

IS - 4

ER -